iMedi.co.uk

Out of date information, search another

Aspirin 300mg Soluble Tablets

Out of date information, search another
Document: document 0 change

148 mm

Information for the user

148 mm


Soluble Aspirin tablets 300 mg

Read all of this leaflet carefully because it contains important information for you.

210 mm


This medicine is available without prescription to treat minor conditions. However, you still need to take it carefully to get the best results from it.

•    Keep this leaflet, you may need to read it again

•    Ask your pharmacist if you need more information or advice

What this medicine is for

This medicine contains Aspirin which belongs to a group of medicines called analgesics and antipyretics which act to relieve pain and reduce fever.

It can be used to relieve headache, migraine, rheumatic pains, neuralgia, period pain, toothache and the symptoms of colds and flu.

Before you take this medicine

This medicine can be taken by adults and children aged 16 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

XDo not take:

•    If you are allergic to any of the ingredients

•    If you have ever had a bad reaction to

aspirin or any other non-steroidal anti-inflammatory drugs (you have had asthma, swelling of the lips or face, itchy skin or runny nose after taking them)

•    If you have a stomach ulcer, or have had one

•    If you have severe liver or kidney problems

•    If you have a blood clotting disorder or gout

•    If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains lactose)

•    If you are pregnant or breastfeeding

Other important information

There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Do not drink alcohol (wine, beer, spirits) whilst taking this medicine.

If you take other medicines

Before you take these tablets, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:

•    Methotrexate (for cancer, skin and rheumatic problems)

•    Warfarin or other blood thinners

•    Tablets for diabetes

•    Medicines for gout

•    Corticosteroids

If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine you have bought for yourself, including herbal and homeopathic remedies.

/How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Follow the instructions in the table on the back of the leaflet.

Stir the tablets in a small glass of water until dispersed and drink immediately.

Age

How many to take

How often to take

Adults

and

children of 16 years and over

One to three

Every 4 hours, if you need to, up to 4 times in 24 hours.

Don’t take more than 12 tablets in 24 hours

Do not give to children under 16 years.

Do not take more than the amount recommended above.

If symptoms do not go away talk to your doctor.

! If you take too many tablets: Talk to a doctor straight away.

Possible side effects

Most people will not have problems, but some may get some.

f If you get any of these serious side effects, stop taking the tablets. See a doctor at once:

•    You are sick and it contains blood or dark particles that look like coffee grounds

•    Pass blood in your stools or pass black tarry stools

•    Severe stomach pain

•    Rash, swelling of the face, runny nose, tight chest, wheezing (severe allergic reactions) These other effects are less serious.

If they bother you talk to a pharmacist:

•    Indigestion, feeling sick, being sick

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

How to store this medicine

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton.

What is in this medicine

Each tablet contains Aspirin 300 mg, which is the active ingredient.

As well as the active ingredient, the tablets also contain calcium carbonate, maize starch, lactose, anhydrous citric acid, sodium saccharin, povidone, sodium laurilsulfate.

The pack contains 16 or 32 dispersible tablets.

Who makes this medicine

Manufactured for the Marketing Authorisation holder The Boots Company PLC Nottingham NG2 3AA by Hamol Limited Nottingham NG90 2DB

Leaflet prepared August 2008 If you would like any further information about this medicine, please contact The Boots Company PLC Nottingham NG2 3AA.

Other formats

To request a copy of this leaflet in Braille, large print or audio please call, free of charge:

0800 198 5000 (UK only)

Please be ready to give the following information:

Product name: Boots Soluble Aspirin Tablets 300 mg

Reference number: 00014/5031

This is a service provided by the Royal National Institute of the Blind.


0178553